Analogs of weyl inequalities and the trace theorem in banach space

A. S. Markus, V. I. Macaev

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Let A be a completely continuous operator acting on the Banach space, let be the complete system of its eigenvalues (with regard for multiplicity) and let be the distance from A to the set of all operators of range dimension not greater than n. If then, where sp(A) is a functional which is linear on the set of operators satisfying condition (1) (and continuous in a certain topology) and which coincides with its trace for finite-dimensional A. The proof of this theorem is based on certain analogs of the famous Weyl inequalities.

Original languageEnglish
Pages (from-to)299-312
Number of pages14
JournalMathematics of the USSR - Sbornik
Volume15
Issue number2
DOIs
StatePublished - 28 Feb 1971

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Analogs of weyl inequalities and the trace theorem in banach space'. Together they form a unique fingerprint.

Cite this